# SDR REXA2022061001129

- Difficulty date: May 9, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R31707111
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB CORRODED ON UPPER AND LOWER SIDES.	REMOVED AND REPLACED PAX DOOR AFT WEB I.A.W. BOMBARDIER CRJ700 SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01.
